Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Hilbert space compression under direct limits and certain group extensions

Author: Dennis Dreesen
Journal: Proc. Amer. Math. Soc. 141 (2013), 421-436
MSC (2010): Primary 20F65; Secondary 20F67
Published electronically: June 7, 2012
MathSciNet review: 2996947
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We find bounds on the Hilbert space compression exponent of the limit of a directed metric system of groups. We also give estimates on the Hilbert space compression exponent of a group extension of a group $ H$ by a word-hyperbolic group or a group of polynomial growth.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20F65, 20F67

Retrieve articles in all journals with MSC (2010): 20F65, 20F67

Additional Information

Dennis Dreesen
Affiliation: Katholieke Universiteit Leuven campus Kortrijk, Etienne Sabbelaan 53, 8500 Kortrijk, Belgium – and – Institut de Mathématiques, Université de Neuchâtel, Rue Emile-Argand 11, 2009 Neuchâtel, Switzerland
Address at time of publication: Bât. M. de Hemptinne, á l’att. de Dennis Dreesen, Chemin du Cyclotron 2, 1348 Louvain-la-Neuve, Belgium

Keywords: Hilbert space compression, hyperbolic groups, groups of polynomial growth, direct limits of groups
Received by editor(s): March 18, 2011
Received by editor(s) in revised form: June 16, 2011, and June 30, 2011
Published electronically: June 7, 2012
Additional Notes: The author is a research assistant for the Research Foundation - Flanders.
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia